# SDR P5CA9500722

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LES 777 LEFT WING LEADING EDGE CAVITY LOWER FRONT SPAR CHORD.  REMOVED CORROSION PER BOEING SRM 51-10-01 WITHIN LIMITS PER 51-10-01.
